# SDR 2003F00008

- Difficulty date: May 15, 2002
- Submitted: December 27, 2002
- Operation: Air carrier
- Aircraft: N125AM
- Make and model: Emb EMB-120ER
- Aircraft serial: 120017
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Proximity Switch
- Part number: 922AA2YA6PZ722
- Condition: Faulty
- Location: Mlg
- Stage of operation: DE
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

JAC/CPR - FLT 8788 - LANDING GEAR WOULD NOT EXTEND THROUGH NORMAL MEANS.  LIGHT GREEN 'A' PROXIMITY SWITCH FAILURE.  TROUBLESHOT THE SYSTEM, AND REPLACED FAULTY PROXIMITY SWITCH.  OPERATIONALLY CHECKED SYSTEM.  (M)
